# SDR YENA20100102002

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000025
- Aircraft time: 10,458 hours, 6,427 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0485
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,791 hours, 2,786 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLT JB919 JFK-ORD DECLARED AN EMERGENCY DUE TO HYDRAULIC SYSTEM 1 QUANTITY WAS LOW 0 PERCENT IN FLIGHT, NO LOW PRESSURE.  A/C LANDED UNEVENTFULLY AND TAXIED TO THE GATE ON ITS OWN POWER.  AT ORD MX SERVICED HYDRAULIC SYSTEM NR 1 IAW AMM 12-12-01 AND PERFORMED LEAK CHECK IAW AMM 29-00-01, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NEXT FLIGHT 900 ORD-JFK DURING FLIGHT AFTER 1 HOUR 45 MIN HYDRAULIC SYSTEM NR 1 LOST FLUID LANDED UNEVENTFULLY.  JFK MX FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING, REMOVED AND REPLACED EDP NR 1 IAW AMM 29-11-01 SERVICED HYDRAULIC SYSTEM NR 1 IAW AMM 12-12-01, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
